# SDR SWIA202157302

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3197611
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD ANCHOR FITTING IS CORRODED   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACE PASSENGER DOOR FORWARD ANCHOR IAW CRJ-200-AMM 52-11-17-000-804 & -400-804.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF JOB ACCOMPLISHMENT.
